How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Anthony Bray, MD Your Own Question
Anthony Bray, MD
Anthony Bray, MD, Doctor
Category: Medical
Satisfied Customers: 10341
Experience:  14 years experience in the field of Family Practice
13781349
Type Your Medical Question Here...
Anthony Bray, MD is online now
A new question is answered every 9 seconds

WHAT MEDICINE COULD CAUSE ENDEMA

Customer Question

WHAT MEDICINE COULD CAUSE ENDEMA
Submitted: 8 months ago.
Category: Medical
Expert:  Dr. Ravoof replied 8 months ago.

Dear customer,

There are many medications which may cause edema is some patients. Which medications are you taking at present? What symptoms are you having?

Customer: replied 8 months ago.
NO ANSWER MY QUESTION
Expert:  Dr. Ravoof replied 8 months ago.

Dear customer,

Thank you for your reply.

The medications that can cause edema are:

  • Blood pressure reducing medications
  • Pain killers such as ibuprofen and naproxen
  • Steroid drugs
  • Estrogens
  • Some diabetes medications called thiazolidinediones

Take care.

It is a privilege answering your question.

Thank you.

Please let me know if you have further queries or unanswered questions.

Please rate the answer with a positive rating of 5 stars, because this is the only way we experts are credited and compensated for our time and work.

Wishing you all the very best in life.

May you be happy, successful, and healthy.

Customer: replied 8 months ago.
ANSWER NOT SPECIFIC ENOUGH
Expert:  Dr. Ravoof replied 8 months ago.

Dear customer,

Thank you for your reply.

Sorry that my answer was not satisfactory. I will opt out so that another expert may answer your question.

Thank you.

Expert:  Anthony Bray, MD replied 8 months ago.

Hello ,

This is Dr. Anthony Bray

Are YOU having edema ?

What medicines do YOU TAKE?

I may review YOUR MEDICINES if you have suspect SIDE EFFECT

There are hundreds of medicines with potential EDEMA as a side effect

IT is ridiculous to just play a guessing game !!

WHAT MEDICINES DO YOU TAKE? For how long ?

Is it you that has edema or someone else ?

SIDE effect of medication is one explanation for edema but it could be caused by physical issues ..

VENOUS INSUFFICIENCY

CONGESTIVE HEART FAILURE

RENAL INSUFFICIENCY

The above are common as causing edema ...

Let me know further SPECIFICS and I Will be happy to get back with you ...

No point to start randomly list meds that may have edema as side effect as that would encompass too many possibiles....

Best regards ***** *****

Anthony Bray MD